# SDR HEEA955824

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- Engine: Allsn 250C30S
- System (JASC): 7250 · Turbine Section
- Part: Spline Adapter
- Part number: 23030974
- Condition: Mis Mfg
- Location: Turbine
- Component: 23035128
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION OF NEW, NEVER INSTALLED SPLINE ADAPTER INDICATED I.D. MANUFACTURED .0005" OVER MAX B.P. SPECS OF .6565" ADAPTER MEASURES .657. INSTALLED NEW SPLINE ADAPTER.
